MAUDE Adverse Event Report: MORTARA INSTRUMENT SCS S4 ENG 110V CUSTOM 1200D FDCI; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

MORTARA INSTRUMENT SCS S4 ENG 110V CUSTOM 1200D FDCI; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number SCSYS-HAE-SHCCA
Medical Device Problem Codes Failure to Read Input Signal (1581); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported, connectivity issues.This incident was captured under complaint ref (b)(4).
 
Additional Manufacturer Narrative
Inspection of the device is pending.And results will be provided by a final report.
 
Event or Problem Description
Customer reported connectivity issues.This incident was captured under complaint ref # (b)(4).
 
Additional Manufacturer Narrative
The surveyor central station system is intended for monitoring of physiological signs, including cardiac and vital signs, for multiple patients within a medical facility.The system can receive, display and store data from up to a maximum of 64 multi-parameter patient monitors, mobile monitors, and/or telemetry systems.The system can support patient monitoring and telemetry monitoring modes simultaneously.Patient monitors can be surveyor s12 or s19 patient monitoring systems.Ambulatory telemetry transmitter and mobile monitor sources can be surveyor s4 systems.In patient monitoring mode, the patient monitors provide primary monitoring functionality while the surveyor central station system provides continuous secondary monitoring of patients including alarm reception and management, display and storage of parameters and waveforms including full-disclosure, automatic and on-demand generation of various printed reports using a network-attached printer.In telemetry monitoring mode, the surveyor central station provides primary monitoring of patients including display of values and waveforms, alarm generation and management, data storage, patient management and report printing functionality.Patients are monitored through telemetry, when moving in a defined area, of a variable size depending on layout and thickness of walls.In order to guarantee a proper signal transmission in each different situation, an antenna network can be installed according to customer needs.The surveyor s4 mobile monitor is indicated for use to acquire, analyze and output multi-lead ecg and spo2 signals.The welch allyn surveyor s4 mobile monitor facilitates the monitoring of ecg and spo2 parameters when used in conjunction with alarm annunciating devices such as the surveyor central station for telemetric monitoring.The surveyor s4 processes heart rate, arrhythmias such as, but not limited to, ventricular tachycardia, ventricular fibrillation, heart rate, and st segment deviation by utilizing welch allyn veritastm ecg algorithm.The surveyor s4 mobile monitor is indicated for use as a mobile radio transceiver, allowing the patient to be ambulatory within the range of a wi- fi information infrastructure.The surveyor s4 mobile monitor is indicated for use in adults, adolescents and children.The surveyor s4 mobile monitor is a prescription device intended to be used by knowledgeable healthcare professionals within a healthcare or clinical setting.It is not intended as a sole means of diagnosis.As per the service technician¿s investigation it was confirmed that the device was functioning as intended and it was confirmed that there was an issue with the account¿s network.Poor wlan network coverage leads to inconsistent ping resulting in diagnostics screen this issue is related to an external internet network provider.Unauthorized wireless devices, such as personal access points and wi-fi hotspots including those available on personal smartphones, may also interfere with the operation of the system.The wi-fi diagnostics screen is for assessing the network interface, including confirming network settings, determining signal strength and using a ping tool to test the connection to the central station.A blue led will flash once every 5 seconds when the s4 is connected to the surveyor central station and transmitting data.If there are issues with connecting to the wi-fi access point, this led will flash twice a second which gives a clear visual indication for the caregiver during connectivity issue.Additionally, as per user manual, the surveyor s4 meets the wifi telemetry standard wi-fi, ieee 802.11g/n standard.The wi-fi network supporting the surveyor s4 and for use with the surveyor central must be installed and tested in accordance to hillrom¿s guidance and network requirements.The system worked as intended once the user had restored his own network and restarted the surveyor central.No malfunction.There was no serious incident reported and should this incident recur, it is unlikely to cause or contribute to a serious incident for the reasons stated above.Therefore, baxter does not consider this complaint reportable.Based on the information above no further action is required at this time.

Brand Name
SCS S4 ENG 110V CUSTOM 1200D FDCI
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20746333
Report Number2183461-2024-00044
Device Sequence Number12852561
Product Code MHX
UDI-Device Identifier00817655021690
UDI-Public817655021690
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSCSYS-HAE-SHCCA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown